# SDR A6WA201140726

- Difficulty date: July 1, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 22850200809
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER PYLON TRACK PN 228-50200-809 GOUGE 0.4" X 0.4" MAX DEPTH 0.070" BLENDED AND APPLIED PROTECTIVE TREATMENT IAW REO 601R-78-30-4069.
